Translator Disclaimer
April 2015 Time-varying nonlinear regression models: Nonparametric estimation and model selection
Ting Zhang, Wei Biao Wu
Ann. Statist. 43(2): 741-768 (April 2015). DOI: 10.1214/14-AOS1299

Abstract

This paper considers a general class of nonparametric time series regression models where the regression function can be time-dependent. We establish an asymptotic theory for estimates of the time-varying regression functions. For this general class of models, an important issue in practice is to address the necessity of modeling the regression function as nonlinear and time-varying. To tackle this, we propose an information criterion and prove its selection consistency property. The results are applied to the U.S. Treasury interest rate data.

Citation

Download Citation

Ting Zhang. Wei Biao Wu. "Time-varying nonlinear regression models: Nonparametric estimation and model selection." Ann. Statist. 43 (2) 741 - 768, April 2015. https://doi.org/10.1214/14-AOS1299

Information

Published: April 2015
First available in Project Euclid: 3 March 2015

zbMATH: 1312.62046
MathSciNet: MR3319142
Digital Object Identifier: 10.1214/14-AOS1299

Subjects:
Primary: 62G05, 62G08
Secondary: 62G20

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.43 • No. 2 • April 2015
Back to Top